# SDR ASAA9561

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Handle
- Part number: 507945178
- Condition: Stiff
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING CHECK, THE LT FWD ENTRY DOOR HARD TO LATCH.  MAINTENANCE ADJUSTED DOOR UPPER GUIDE ARM.  (W)
